# SDR AALA202111166540

- Difficulty date: November 16, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A300*
- Aircraft serial: 1492
- Aircraft time: 68,019 hours, 25,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2221
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 47,017 hours, 17,343 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROWS 8-12 EMERGENCY LIGHT INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT R2 PER AMM 33-51-38.
